# SDR TWAA9711102

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

STL - FLT 266 - DURING CLIMB, NR 1 ENGINE STALLED AND EPR DROPPED FROM 2.17 TO 1.8.  FOREIGN OBJECT DAMAGE WAS FOUND AND ENGINE WAS REPLACED.  ENGINE TEAR DOWN REVEALED COMPRESSOR DAMAGE WAS MINOR COMPARED TO TURBINE DAMAGE.  A SECOND STAGE TURBINE VANE FRETTED INNER TANG THROUGH INNER SHROUD AND RUBBED ON THIRD STAGE TURBINE BLADES UNTIL VANE RELEASED AIRFOIL.  REPAIRED DAMAGE.  (M)
